Classical elliptic current algebras. II

DocumentFichier
Fichier pdf chargé le 17/07/2015 à 12:31:47
Accès libre
(version éditeur)
fichier
TitreClassical elliptic current algebras. II
Type de publicationArticle de revue
AuteurPakuliak, Stanislav, Roubtsov, Vladimir , Silantyev, Alexey
PaysInde
EditeurOMICS Publishing Group
VilleHyderabad
TypeArticle scientifique dans une revue à comité de lecture
Année2008
LangueAnglais
Date2008
Numéro2
Pagination79 - 93
Volume2
Titre de la revueJournal of Generalized Lie Theory and Applications
ISSN1736-4337
Résumé en anglais

This is a continuation of the previous paper “Classical elliptic current algebras. I“ [J.Gen. Lie Theory Appl. 2 (2002), 65–78]. We describe different degenerations of the classical elliptic algebras. They yield different versions of rational and rigonometric current algebras. We also review the averaging method of Faddeev-Reshetikhin, which allows to restore ellipticalgebras from the trigonometric ones.

URL de la noticehttp://okina.univ-angers.fr/publications/ua174
DOI10.4172/1736-4337.1000117
Lien vers le document

http://www.omicsonline.com/open-access/classical-elliptic-current-algebr...